# SDR S9B2008F00001

- Difficulty date: June 20, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Noisy
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNUSUAL NOISE NOTED IN COMPRESSOR SECTION NR 2 ENGINE, UPON START UP, REMOVED ENGINE FROM SERVICE WILL CLOSE SDR WHEN SOURCE OF NOISE IS FOUND AND CORRECTED.  (K)
